Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

35 years old male on 180 mgs. of methadone.

Hello I have a problem Im 35 years old Im on 180 mgs. of methadone a day at a methadone clinic in tulsa OKla Ive been on this dose for over 2 years. I have had some weird problems here in the last few months Im getting really dizzy, light headed, I fill as im going to die at times like everything is going wrong all at once in my life Im scared to go out in public at times and right after I dose around a hour after I take my dose I have to get home asap because I have really bad hot flashes. I am not sure what is wrong my blood was checked last week twice and its 133 once and 136 the next time. My blood pressure has been at the hyperstage a few times so I not sure if this is my problem or what but I have a scared filling inside like I scared all the time and I am not sure what to do cause I have no insurance and no money to even get checked out.
Asked On : Tue, 21 Sep 2010
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to Healthcaremagic
Methadone is known to have the side effects of lightheadedness and hallucinations. You may require to take a professional help or may require to opt for other deaddiction drugs in consultation with your clinic doctors.
Take care.
Answered: Mon, 29 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor